Texas, 2011Drought in Texas, May 10 to 31, 2011
May 10 to 31, 2011 · NWS BRO · 10 events in 10 counties and zones
A continued lack of rainfall across Deep South Texas during the second week of May resulted in Exceptional (D4) drought conditions developing across the western and central portions of the Rio Grande Valley. These conditions would continue through month's end.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A continued lack of rainfall across Deep South Texas during the second week of May resulted in Exceptional (D4) drought conditions developing across the western and central portions of the Rio Grande Valley. These conditions would continue through month's end. Extreme (D3) Drought conditions spread across the Brush Country and King Ranch portions of eastern and central areas of Deep South Texas with severe drought conditions in northern portions of Kenedy County. Dryland crop damage continued to increase, and livestock, particularly cattle herds, were impacted by dwindling feed supplies of hay and corn.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before the first event at May 9, 11:27 PM CST, 33 minutes earlier.
Area forecast discussion, May 9, 11:27 PM CST, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1227 AM CDT TUE MAY 10 2011
.DISCUSSION...SEE UPDATED AVIATION SECTION BELOW FOR DISCUSSION ON
THE 06Z TAF PACKAGE.
&&
.AVIATION...PATCHY AREAS OF MVFR CIGS ARE BEING OBSERVED FOR BRO
AND HRL EARLY THIS MORNING. THIS STRATUS WILL BECOME MORE
WIDESPREAD AS WE MOVE THROUGH THE OVERNIGHT HOURS. WILL NOT RULE
OUT PERIODS OF IFR CONDITIONS AS CIGS MAY DROP TO SLIGHTLY BELOW 1
KFT AT TIMES. LOW CLOUD COVER SHOULD BEGIN TO SCATTER AND LIFT
SOMEWHAT AFTER SUNRISE TO GIVE A RETURN TO VFR CONDITIONS BY 15Z
FOR AREA TERMINALS. HOWEVER...LOW CLOUDS WILL AGAIN RETURN FOR THE
LATE EVENING AND INTO THE OVERNIGHT HOURS LATER TONIGHT. THE OTHER
MAIN CONCERN FOR THE FORECAST PERIOD WILL CONTINUE TO BE WINDS.
WINDS HAVE LET UP SOMEWHAT OVER THE PAST FEW HOURS...WITH WIND
SPEEDS NOW SITTING AROUND 15 KNOTS FOR AREA TERMINALS. THIS SHOULD
PERSIST THROUGH THE NIGHT. THERE MAY BE SOME ISSUES WITH LOW LEVEL
WIND SHEAR OVERNIGHT AS WIND SPEEDS BETWEEN 1000 AND 2000 FT WILL
BE AROUND 40 KNOTS. WINDS WILL QUICKLY INCREASE AFTER SUNRISE
HOWEVER...WHICH WILL ALLOW THE LLWS RISK TO SUBSIDE. WINDS DURING
THE DAY TODAY WILL BE SIMILAR TO YESTERDAY WITH SUSTAINED WINDS
AROUND 20-25 KNOTS AND HIGHER GUSTS POSSIBLE. WINDS SHOULD BEGIN
TO DIE DOWN SOMEWHAT THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 658 PM CDT MON MAY 9 2011/
UPDATE...WILL ISSUE AN UPDATE WITH THE WIND ADVISORY ABOUT TO
EXPIRE AT 7 PM.
PREV DISCUSSION... /ISSUED 631 PM CDT MON MAY 9 2011/
UPDATE...PLEASE SEE AVIATION SECTION BELOW FOR 00Z TAFS
AVIATION...WINDS TO SLOWLY DECOUPLE BUT NOT COMPLETELY. SURFACE
WINDS TO CONTINUE TO GUST AROUND 25 KNOTS THROUGH THE EVENING AND
AROUND 20 KNOTS OVERNIGHT. LOW LEVEL WIND SHEAR TO DEVELOP BETWEEN
1000 AND 2000 FEET AS WINDS WINDS DECOUPLE AND LOW LEVEL JET
STRENGTHENS. EXPECT LLWS AT AROUND 40 KNOTS OVERNIGHT THROUGH AT
LEAST 14Z TUESDAY. SHALLOW MOISTURE AND LOW LEVEL INVERSION WILL
ALLOW FOR STRATUS TO FORM SHORTLY AFTER SUNSET AND SPREAD INLAND
THROUGH THE EVENING AND OVERNIGHT PERIOD. MVFR CIGS TO FIRST
DEVELOP ALONG THE COAST AND OVER KPIL AND KBRO SPREADING TO KHRL
AND KMFE BEFORE MIDNIGHT. THE STRONG WINDS MAY PREVENT CIGS
BECOMING OVERCAST BUT EXPECT MORE PERIODS OF BROKEN CONDITIONS
THEN SCATTERED. CIGS TO BREAK UP FAIRLY RAPIDLY TUESDAY MORNING
WITH WINDS QUICKLY MIXING TO THE SURFACE SETTING UP ANOTHER WINDY
DAY.
PREV DISCUSSION... /ISSUED 309 PM CDT MON MAY 9 2011/
UPDATE...UPDATED THE COORDINATION TEMP/POP TABLE BELOW DUE TO AN
INCREASE IN TUESDAY/S MAX TEMPS. NO CHANGE IN AIR MASS TO LIMIT
HEATING. MODEL PARAMETERS REMAIN UNCHANGED OVER WHAT IS TAKING
PLACE TODAY. DEEPER MOISTURE AND SOME ADDITIONAL CLOUD COVER MAY
CUT BACK HIGHS A FEW DEGREES OVER TODAY.
PREV DISCUSSION... /ISSUED 142 PM CDT MON MAY 9 2011/
SHORT TERM/TONIGHT THROUGH TUESDAY NIGHT/...WINDS AGAIN THE MAIN
CHALLENGE IN THE SHORT TERM. A DEEP SURFACE LOW WILL MOVE NORTH
FROM THE CENTRAL HIGH PLAINS TONIGHT...BUT PRESSURE FALLS AHEAD OF
A MID LEVEL SHORT WAVE TROUGH WILL CREATE A FOLLOW-ON LOW OVER THE
CENTRAL HIGH PLAINS...MAINTAINING THE PRESSURE GRADIENT WITH HIGH
PRESSURE IN THE GULF OF MEXICO AND KEEPING STRONGER WINDS ALIVE
ACROSS DEEP SOUTH TEXAS. THUS...BREEZY WINDS WILL CONTINUE
TONIGHT...BECOMING WINDY AGAIN TUESDAY ALONG THE COAST. THOUGH
WINDS NOW LOOK LIKE THEY WILL BE SHY OF ADVISORY CRITERIA...IT
WILL BE BORDERLINE AND LATER SHIFTS WILL MAKE A FINAL DECISION.
ONLY OTHER ISSUE IS DRYLINE CONVECTION FIRING OVER THE WESTERN
PORTIONS OF THE CORPUS AREA...KNOWN AS THE RIO GRANDE PLAINS...
TUESDAY NIGHT. DIFFLUENCE ALOFT MAY HELP TRIGGER SOME OF THESE
STORMS...AND THEY COULD ALSO DEVELOP IN THE FRONT RANGE OF THE
MOUNTAINS IN NORTHEAST MEXICO...MOVING TOWARD OUR WESTERN COUNTIES
FROM THE SOUTH. INTRODUCED A SLIGHT CHANCE OF POPS...BUT KEPT THEM
SILENT IN THE FORECAST FOR NOW.
LONG TERM /WEDNESDAY THROUGH SUNDAY/...HIGHLY AMPLIFIED LONGWAVE
PATTERN WILL CONTINUE FOR THE US THROUGH THE NEXT WEEK WITH
RIDGING ACROSS THE CENTRAL US BRACKETED BY LONGWAVE TROUGHS ACROSS
THE EASTERN SEABOARD AND THE FOUR CORNERS REGION. MOST OF TEXAS
WILL REMAIN IN SOUTHWEST FLOW ALOFT...WITH SMALL-SCALE VORTS
PASSING THROUGH AT VARYING TIMES. MOST OF DEEP SOUTH TEXAS SHOULD
REMAIN FAR ENOUGH UNDER THE RIDGE TO KEEP A LID ON CONVECTION FOR
THE WEEK. THE ONLY ISSUE CURRENTLY IS ANY THUNDERSTORMS THAT
DEVELOP TO THE WEST IN MEXICO. THESE STORMS MAY RIDE A SHORTWAVE
AND THE SOUTHWEST STEERING MOTION INTO SOUTH TEXAS BEFORE
DISSIPATING. HAVE A CONTINUED VERY SMALL CHANCE FOR RAIN FOR THE
WESTERN 3 COUNTIES TUESDAY THROUGH THURSDAY. MODELS CONTINUE TO
INDICATE A FRONT SLIDING INTO SOUTH TEXAS...LIKELY OVER THE
WEEKEND. IT STILL DOES NOT LOOK LIKE THE FRONT WILL HAVE ENOUGH
LEGS TO GET ALL THE WAY INTO THE VALLEY. WILL ALSO NEED TO
MONITOR GULF MOISTURE RETURN LATE IN THE WEEK TO SEE IF A FEW
SEABREEZE SHOWERS ARE ABLE TO SPARK ALONG THE COAST. TEMPERATURES
THIS WEEK WILL CONTINUE TO SLOWLY INCREASE THROUGH THE 90S AND
LOWER 100S FOR THE REGION. SOUTHWEST FLOW WOULD BRING MORE HIGH
CLOUD COVER...BUT THIS WILL NOT HAVE MUCH INFLUENCE ON DAYTIME
HEATING FOR THE REGION.
MARINE...
TONIGHT THROUGH TUESDAY NIGHT...EXTENDED THE ADVISORY FOR THE
GULF WATERS THROUGH EARLY TUESDAY MORNING NOW AND SENT AN EARLY
UPDATE. WINDS SHOULD REMAIN AROUND 20 KNOTS CONTINUOUSLY. LESSER
WINDS POSSIBLE TUESDAY AFTERNOON AS THE SURFACE LOW OVER THE
CENTRAL HIGH PLAINS FILLS A BIT. MAY STILL NEED AN ADVISORY FOR
THE LAGUNA MADRE DURING THE DAY TUESDAY...WITH THE GULF SITUATION
REMAINING BORDERLINE...WITH ADVISORY CONDITIONS SETTING UP AGAIN
TUESDAY NIGHT.
WEDNESDAY THROUGH FRIDAY...ANOTHER BREEZY DAY FORECAST FOR
WEDNESDAY WITH NEAR ADVISORY WINDS AND CONTINUED SEAS 6 TO 8 FEET.
WINDS WILL BEGIN TO DECREASE THURSDAY AS A WEAK FRONT MOVES INTO
NORTH TEXAS...RELAXING THE GRADIENT ACROSS THE NORTHERN GULF. A
FEW MORNING STREAMER SHOWERS ARE POSSIBLE LATE WEEK AS INCREASED
MOISTURE AND INSTABILITY SPREAD ACROSS THE GULF REGIONS.
FIRE WEATHER...THE COMBINATION OF CRITICAL FACTORS LOOK LIKE THEY
WILL BE A BIT UNDER CRITERIA FOR A FIRE DANGER STATEMENT TOMORROW...
TUESDAY...BUT IT WILL BE CLOSE ENOUGH THAT A LATER REVISION MAY BE
POSSIBLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 76 88 78 87 / 10 10 10 10
BROWNSVILLE 77 89 78 88 / 10 10 10 10
HARLINGEN 76 93 78 91 / 10 10 10 10
MCALLEN 76 96 77 95 / 10 0 10 10
RIO GRANDE CITY 75 100 77 98 / 10 10 10 10
SOUTH PADRE ISLAND 74 82 77 80 / 0 10 10 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT EARLY THIS MORNING FOR
GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
67/51Hazardous weather outlook, May 9, 8:53 AM CST, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
953 AM CDT MON MAY 9 2011
TXZ254>257-101500-
INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
953 AM CDT MON MAY 9 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.
.DAY ONE...TODAY AND TONIGHT.
WIND ADVISORY IN EFFECT UNTIL 7 PM. HIGH RISK OF RIP CURRENTS FOR
COASTAL CAMERON AND COASTAL WILLACY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ELEVATED RIP CURRENT RISK FOR COASTAL COUNTIES THROUGH THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
GMZ130-132-135-150-155-170-175-101500-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
953 AM CDT MON MAY 9 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.
.DAY ONE...TODAY AND TONIGHT.
SMALL CRAFT ADVISORY CONDITIONS THROUGH 7 PM ALL AREAS...THEN
CONTINUING THROUGH 10 PM FOR THE GULF AREAS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
BORDERLINE TO LOW END SMALL CRAFT ADVISORY CONDITIONS POSSIBLE FOR
ALL AREAS THROUGH THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
TXZ248>250-252-101500-
ZAPATA-JIM HOGG-BROOKS-STARR-
953 AM CDT MON MAY 9 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.
.DAY ONE...TODAY AND TONIGHT.
THERE IS AN ELEVATED THREAT OF WILDFIRE GROWTH AND SPREAD TODAY
ACROSS NORTHERN THE WESTERN HALF OF DEEP SOUTH TEXAS. THE CRITICAL
ELEMENTS OF CURED FUELS...20 FEET WINDS BETWEEN 15 AND 20 MILES
PER HOUR...AND RELATIVE HUMIDITY VALUES OF 35 PERCENT OR LOWER
WILL BE MOST RELEVANT THROUGH THE AFTERNOON HOURS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
TXZ251-101500-
KENEDY-
953 AM CDT MON MAY 9 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.
.DAY ONE...TODAY AND TONIGHT.
HIGH RISK OF RIP CURRENTS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ELEVATED RIP CURRENT RISK THROUGH THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
TXZ253-101500-
HIDALGO-
953 AM CDT MON MAY 9 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
Drought, Zapata
- When
- May 10, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Zapata forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 27.001, -99.169 (the zone’s center; the record gives no point)
The continued lack of rainfall across the Rio Grande Plains resulted in an intensification of the drought conditions across Zapata County. Exceptional D4 drought conditions had developed across all of Zapata County by the 10th of May and continued through month's end, as locally welcome rainfall on May 12th, 15th, and 20th largely bypassed the county with the exception of San Ygnacio toward Escobas and points north. Rains in these areas were not enough to reduce the long term dry conditions, particularly the combination of heat, low humidity, and frequent winds.
Livestock began feeling the effects by month's end, as withering feed supplies (hay, etc.) began taking a toll on ranchers' ability to maintain well fed herds.
Drought, Jim Hogg
- When
- May 10, 12:00 AM CST to May 16, 11:59 PM CST
- Where
- Jim Hogg forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 27.043, -98.697 (the zone’s center; the record gives no point)
The continued lack of rainfall across Deep South Texas resulted in an intensification of the drought conditions across the western Brush Country region of Jim Hogg County. Exceptional D4 drought conditions had developed across all of the county by the 10th of May and would continue for a few days before welcome rains associated with a cool front on May 12th, then the northward return of the front on the 15th, brought some relief to the eastern third of the county.
Drought, Starr
- When
- May 10, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Starr forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 26.562, -98.738 (the zone’s center; the record gives no point)
The continued lack of rainfall across Deep South Texas resulted in an intensification of the drought conditions across the mid and upper Rio Grande Valley. Exceptional D4 drought conditions had developed across nearly all of Starr County by the 10th of May and would continue into June. Dryland crop damage, particularly to sorghum, began by late month with several fields being plowed under as May turned to June.
Final damage estimates for the 2011 Drought (through June) will be provided in the June Storm Data report under Crop Damage.
Drought, Hidalgo
- When
- May 10, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Hidalgo forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 26.397, -98.181 (the zone’s center; the record gives no point)
The continued lack of rainfall across the Rio Grande Valley resulted in an intensification of the drought conditions across Hidalgo County. Exceptional D4 drought conditions had developed across all of Hidalgo County except for the northeastern one tenth to one third of the county from May 10th through the end of the month; locally heavy rains on May 15th and May 20th briefly improved conditions to Severe (D3) north of Edinburg before month's end.
The long duration of Exceptional drought across the more fertile lands of southern Hidalgo County took a toll on dryland crops; much of the un-irrigated sorghum had to be plowed under by month's end. A final damage total for Hidalgo County will be provided in the June Storm Data report under Crop Damage.
Drought, Brooks
- When
- May 10, 12:00 AM CST to May 16, 11:59 PM CST
- Where
- Brooks forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 27.032, -98.219 (the zone’s center; the record gives no point)
The continued lack of rainfall across the Brush County and King Ranch of Deep South Texas resulted in an intensification of the drought conditions into mid May. Exceptional (D4) drought conditions had developed across the southwestern one tenth of Brooks County by the 10th of May while the rest of the county was in Extreme (D3) drought conditions. The northeastern one tenth of the county remained in Severe (D2) drought conditions by the 10th of May.
Drought, Cameron
- When
- May 10, 12:00 AM CST to May 16, 11:59 PM CST
- Where
- Cameron forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 26.152, -97.453 (the zone’s center; the record gives no point)
The continued lack of rainfall across the Lower Rio Grande Valley resulted in an intensification of the drought conditions in Cameron County. Drought conditions intensified across Cameron County to Extreme (D3) levels by the 10th of May. These conditions would further intensify later in the month.
Drought, Willacy
- When
- May 10, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Willacy forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 26.477, -97.592 (the zone’s center; the record gives no point)
The continued lack of rainfall across the Lower Rio Grande Valley resulted in an intensification of the drought conditions. Drought conditions intensified across Willacy County to Extreme (D3), and these conditions prevailed across the county through the end of the month. Dryland crops began to fail in some areas, and livestock began feeling the effects of lowered yields by month's end. The drought would worsen into late June; dollar damages will be provided in the June report under Crop Damage.
Drought, Kenedy
- When
- May 10, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Kenedy forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 26.928, -97.636 (the zone’s center; the record gives no point)
Across the King Ranch of Kenedy County, drought intensified to extreme (D3) across the south portion, and severe (D2) across the north portion, starting on May 10th and continuing largely through month's end. Thunderstorms on May 12th and May 20th kept conditions from worsening; in fact, the rains temporarily reduced extreme conditions to severe across the southern half of the county with the exception of the immediate coast.
Livestock across Deep South Texas began feeling the effects of the heat and drought by month's end; while damage was not reported from the King Ranch, some livestock were readied for early sale due to dwindling supplies of feed corn and hay. Any damage information received from Kenedy County will be reported in June Storm Data under Crop Damage.
Drought, Coastal Willacy
- When
- May 10, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Coastal Willacy forecast zone
- Reported by
- Other Federal Agency
The continued lack of rainfall across the Lower Rio Grande Valley resulted in an intensification of the drought conditions, including the coast. Drought conditions intensified across coastal Willacy County to Extreme (D3) levels by May 10th; these conditions would continue through the end of the month.
Drought, Coastal Cameron
- When
- May 10, 12:00 AM CST to May 16, 11:59 PM CST
- Where
- Coastal Cameron forecast zone
- Reported by
- Other Federal Agency
The continued lack of rainfall across the Lower Rio Grande Valley resulted in an intensification of the drought conditions, extending to the coast. Drought conditions intensified across Coastal Cameron County to Extreme (D3) by May 10th and would continue at this level through the 16th.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in North Carolina, May 10 to 11, 20112 deaths · 2 in hail · 22 events
- Flash Flooding and Flooding in Ohio, May 10 to 12, 20111 death · $385,000 · 1.75 in hail · 60 events
- Flash Flooding and Hail in Ohio, May 10 to 11, 2011$19 million · 1.75 in hail · 14 events
- Tornado and Hail in Minnesota, May 10, 2011$500,000 · EF1 · 64 events
- Flash Flooding and Hail in Kentucky, May 10 to 11, 2011$2.0 million · 1.75 in hail · 19 events
- Hail in South Carolina, May 10, 2011$296,000 · 4.5 in hail · 34 events
- Flash Flooding and Hail in West Virginia, May 10 to 11, 2011$530,000 · 1 in hail · 9 events
- Hail and Damaging Winds in South Carolina, May 10 to 11, 2011$112,000 · 1.25 in hail · 27 events
- Hail in Ohio, May 10, 2011$186,000 · 2 in hail · 6 events
- Hail and Damaging Winds in Kentucky, May 10, 2011$66,000 · 2.75 in hail · 22 events
- Hail and Lightning Strike in Wisconsin, May 10, 2011$100,000 · 1 in hail · 2 events
- Hail in North Carolina, May 10, 2011$36,000 · 1.75 in hail · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 298226, 298227, 298228, 298230, 298232, 298233, 298234, 298235, 298236, 298237.